I need help!
9 months ago I caught strep throat. After they cleared that up I was told I had an oral yeast infection. I went on Diflucan. Then off then back on it (after being on a couple of different antibiotics for the strep ... no one can figure out why nearly 9 months later I still have numbness, clear blisters on the roof of my mouth, negative cultures (one found a strain of yeast non albicans), gray film on my tounge. I am now back on 400mg of Diflucan but it's not doing anything.
Making matters worse this last time I went off the Diflucan the infection moved down my throat and caused my stomach to swell.:mad:
I've seen two infectious disease specialist, three other docs, and two ENTS. NO ONE can figure this out. :eek: They have done AIDS test, tons of blood tests and loads of cultures.
Who do I have to go too to get help. :confused: :confused:
Can anyone help????
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?